On the Gauss curvature of maximal surfaces in the 3-dimensional Lorentz-Minkowski space.
Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 1-4
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1994__69_4_140322,
author = {Alfonso Romero and F. J.M. Estudillo},
title = {On the {Gauss} curvature of maximal surfaces in the 3-dimensional {Lorentz-Minkowski} space.},
journal = {Commentarii mathematici Helvetici},
pages = {1--4},
year = {1994},
volume = {69},
number = {4},
zbl = {0810.53050},
url = {http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140322/}
}
TY - JOUR AU - Alfonso Romero AU - F. J.M. Estudillo TI - On the Gauss curvature of maximal surfaces in the 3-dimensional Lorentz-Minkowski space. JO - Commentarii mathematici Helvetici PY - 1994 SP - 1 EP - 4 VL - 69 IS - 4 UR - http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140322/ ID - CMH_1994__69_4_140322 ER -
Alfonso Romero; F. J.M. Estudillo. On the Gauss curvature of maximal surfaces in the 3-dimensional Lorentz-Minkowski space.. Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 1-4. http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140322/